# SDR 96ZZZX4041

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Nr 1
- Part time: 3,395 hours
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ADZ - FLT 169 - DURING SHORT FINAL TO RWY 06 IN ADZ, ENGINE NR 1 FLAMED OUT.  JUST MEMORY ITEMS PROCEDURE.  ONLY OBSERVED N2 WENT TO ZERO.  PERCENT RPM AND OIL PRESSURE WENT TO  ZERO PSI, TOO.  ENGINE NR 1 WAS CHANGED.  TEST ON GROUND WITH ENGINE RUN-UP OK IAW MM 71-00-00.  ENGINE NR 1 OVERSPEED SHUT-DOWN WAS PERFORMED.  CYCLES, 3,227.
